Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Goodearl, Ken and Launois, S. and Lenagan, T.H. (2011) Totally nonnegative cells and Matrix Poisson varieties. Advances in Mathematics, 226 (1). pp. 779-826. ISSN 0001-8708. (The full text of this publication is not available from this repository)

Goodearl, Ken and Launois, S. (2011) The Dixmier-Moeglin equivalence and a Gel'fand-Kirillov problem for Poisson polynomial algebras. Bulletin de la Société Mathématique de France , 139 (1). pp. 1-39. ISSN 0037-9484. (The full text of this publication is not available from this repository)

Goodearl, Ken and Launois, S. and Lenagan, T.H. (2011) Torus-invariant prime ideals in quantum matrices, totally nonnegative cells and symplectic leaves. Mathematische Zeitschrift, 269 (1). pp. 29-45. ISSN 0025-5874. (The full text of this publication is not available from this repository)

This list was generated on Mon Apr 21 15:54:17 2014 BST.